# SDR TWAA9748001

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39208025507
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 627 - DURING CLIMB FOLLOWING GEAR RETRACTION, LEFT MAIN GEAR UNSAFE LIGHT AND GEAR DOOR LIGHT REMAINED ON.  REMOVED AND REPLACED LEFT MAIN RETRACT ACTUATOR CYLINDER DUE TO WEAR, MFG PN 3920802-5507, MANUFACTURED BY MCDONNELL DOUGLAS CO.  OPERATIONAL CHECK NORMAL.  CHECK C -1-17-97 - STL.  (X)
